Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

My son is having fever with some rashes for 2 days. Which treatment should i go ?

hi doctor , my son (1yr1month) is having fever from 4th April morning. We are giving him Meftal P syrup once he gets fever. After 6-7 hrs he again getting fever. We are taking homeopathic medicine for him for cough, which the doctor said is the reason for the fever or is a viral, for fever he suggested please give crocin or meftal p, it will be ok by 2-3 days. But today morning he got rashes all over his body when he gets fever again. Please suggest what to do in this case. Should we go for homeopathy or Allopathic medicine to get him relief immediately.
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Since your child is just 1 year & 1 month old you need to consult a Paediatrician it will be better.Rash coming on after fever is seen in measles;typhoid & few viral infections .Please don't give him homoeopathic medicines right now at least not in a active case of fever so please stop homoeopathy then consult a Child specialist who will examine & treat your child.
Take care
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor